Thursday, May 7, 2009

Wide Awake..

I was WIDE awake at 3:00 AM this morning. Couldn't sleep. I'm thinking the steriod they put me on for the bronchitis had something to do with it, as it has made me have vivid, technicolor dreams the two nights prior.
If this is what A-Rod had to deal with when he was juicing it up, I'd say forget the 'roids... give me my sleep.
Here's to hoping I don't become a super grouch today or fall asleep while teaching.. neither one would be good for my career.


Sometime you gotta scream said...

I had the most vivid dreams when I was taking the steriods for my ashtma. CRAZY.

the sweetest girl you know said...

I've heard that the steroids make you a little crazy. A lady I work with says she had a really clean house the entire time she was on them!

LuLu said...

I had some weird reactions to my meds earlier in the week...after my arms started tingling, I decided to call them quits!